Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dark patches below nose, mouth area, allergic reaction. Using tri o bloc, burning sensation. Cure?

hello! am allergic to certain drugs and i developed some dark patchs below my nose and mouth area. my doctor asked me to use creams like sunnova, meloglow, tri o bloc etc.. when i apply tri o bloc i kind of have a burning sensation and area is slightly red now. should i continue using tri o bloc? or stop it and use the other creams? please suggest...
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic,
Yes, you have to stop trio bloc due to burning sensation and slight hyperemia, ask again your Doctor which cream to use and how frequently. Burning sensation and hyperemia is not normal and you need adjust your treatment.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor